# SDR ASAA2016033116213

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,848 hours, 10,343 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9675
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34,842 hours, 10,340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE NO N2 ROTATION WHEN START SWITCH SELECTED TO GROUND WITH START VALVE OPEN LIGHT.  ACFT GROUNDED.  VERIFIED NR 1 ENGINE STARTER NOT WORKING.  R & R NR 1 ENGINE STARTER, REF AMM 80-11-01-000-801-F00, 80-11-01-400-801-F00. OPS AND LEAK CHECKS GOOD, REF AMM 71-00-00-700-809-F00.
